# SDR CA190301008

- Difficulty date: February 27, 2018
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft time: 5,593 hours
- Engine: Wilint FJ443A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: APTE304A200G
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW: SHORTLY AFTER DEPARTURE ON AN EMPTY LEG, HAD A LEFT HAND LOW OIL PRESSURE INDICATION WITH NO ASSOCIATED MASTER WARNING. AFTER RUNNING THE CHECKLISTS WE RETURNED TO XXXX, WITH THE ENGINE IN THE IDLE POSITION. NO OTHER ISSUES.  MAINTENANCE: OIL PX TRANSDUCER REPLACED. OIL PX ANNUNCIATION SWITCH NOT ACTIVATED CONFIRMING THIS WAS ONLY A INDICATION ISSUE. (TC# 20190301008)
